# SDR HNAA2012111601056

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85331201
- Condition: Cracked
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT LT SIDEWALL AT BS 545,   AFT OF SEAT ROW 9, FORWARD OF BAG BAY DOOR TRACK.  REMOVED FRAME MEMBER AND FABRICATED NEW ONE IAW DWG NR 85331201.  HEAT TREATED, PERFORMED CONDUCTIVITY TEST ON FABRACATED PART.  INSTALLED FRAME MEMBER AS REQUIRED.
